# SDR ASAA2021031834308

- Difficulty date: March 18, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 18,949 hours, 6,020 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Defective
- Location: Cockpit Window
- Part time: 19,073 hours, 6,056 cycles
- Component: Window
- Component part number: 56100026
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW OVERHEAT ILLUMINATED. PERFORMED QRH AND WINDOW OVERHEAT EXTINGUISHED. GROUNDED - YES. REMOVED AND REPLACED R2 WINDOW ASSY PER B737-900 AMM 56-12-11/401. MOVED TAPS FROM 15 TO 16 (2 TO 1) ON TB5014 REF B737-900 WDM 30-41-11 PG3. WINDOW HEAT OPS TESTED. NO DEFECTS NOTED. A/C OK FOR SERVICE.
